# SDR M3XA202312287003

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N836CS
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1104
- Aircraft time: 4,986 hours, 14,113 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: L561M10X2001
- Condition: Failed
- Location: Co-Pilot Windscr
- Part time: 4,986 hours, 14,113 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A BIRD STRIKE THROUGH UPPER CO-PILOTS WINDSCREEN AND PERFORMED A PRECAUTIONARY LANDING AT AIRPORT WITH A PATIENT ON BOARD WITHOUT INCIDENT.  SHATTERED WINDSCREEN PN L561M10X2001.
